# SDR ASAA12511670

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,592 hours, 5,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN NEAR ROW 16 FELL OFF.  FOUND EXIT LENS OFF SECURED LENS BY SNAPPING ONTO RETAINING TABS . TABS FULLY ENGAGED IN HOLES.   LIGHT OPS CHECKED GOOD.
